# SDR SIMA201005501

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 15,149 hours, 11,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL22300LH00
- Condition: Damaged
- Location: Cabin
- Part time: 15,149 hours, 11,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE EMERGENCY FLOOR PATH MARKING STRIPS DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SEVEN EMERGENCY FLOOR PATH MARKING STRIPS IAW CRJ700 AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
